# SDR 05FDEA00844

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT STA 1500 TO 1531, RBL-75 CORRODED. REPAIRED SEAT TRACK AND SPLICE FABRICATED AS PER SRM 51-70-00 FIGURE 1 VOL I AND INSTALLED AS PER SRM 51-31-01 VOL II.
